Publications

Titre : An Error Analysis of Conservative Space-Time Mesh Refinement Methods for the 1D Wave Equation
Année : 2005
Type : article_acl
Auteurs : P. Joly, J. Rodríguez
Résumé : #HTML We study two space-time mesh refinement methods as the one introduced in [F. Collino, T. Fouquet, and P. Joly, Numer. Math., 95 (2003), pp. 197--221]. The stability of such methods is guaranteed by construction through the conservation of a discrete energy. In this paper, we show the L 2 convergence of these schemes and provide optimal error estimates. The proof is based on energy techniques and bootstrap arguments. Our results are validated with numerical simulations and compared with results from plane wave analysis [F. Collino, T. Fouquet, and P. Joly, Numer. Math., 95 (2003), pp. 223--251].
Thèmes : Ondes transitoires
Phénomènes couplés
Référence : SIAM Journal on Numerical Analysis - vol. 43 (pp 825-859 ) images/icons/doctype_link.gif